Alert archive / New Jersey / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 17, 2013, 3:25 PM EDT for Hunterdon County, Somerset County, New Jersey. It was in force for 65 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2013, 3:25 PM EDT (19:25 UTC)
- Expired
- Jun 17, 2013, 4:30 PM EDT
- In force
- 65 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Hunterdon County, NJ, Somerset County, NJ
The radar
The Philadelphia radar (KDIX), 71 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 3:50 PM EDT | HAIL 0.25 | Branchburg, NJ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.4 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 114 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1078 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
229
WWUS81 KPHI 171925
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
325 PM EDT MON JUN 17 2013
NJZ009-010-012-172030-
HUNTERDON NJ-MIDDLESEX NJ-SOMERSET NJ-
325 PM EDT MON JUN 17 2013
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HUNTERDON...SOUTHERN
SOMERSET AND WESTERN MIDDLESEX COUNTIES...
AT 324 PM EDT...A STRONG THUNDERSTORM WAS NEAR MILFORD...MOVING EAST
AT 30 MPH.
WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL BE NEAR MILFORD AROUND 330 PM...FLEMINGTON
AROUND 350 PM...CLOVERHILL AROUND 400 PM...FLAGTOWN AROUND 410 PM...
MILLSTONE AROUND 420 PM AND SOMERSET AROUND 430 PM.
LAT...LON 4034 7444 4041 7475 4042 7475 4042 7478
4051 7507 4054 7507 4057 7510 4057 7516
4063 7514 4065 7508 4061 7444 4060 7444
4061 7437
$$
NIERENBERGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 17, 2:01 PM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jun 17, 2:01 PM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 201 PM EDT MON JUN 17 2013 .SYNOPSIS... A LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE NORTHEAST THROUGH THE SAINT LAWRENCE VALLEY TODAY AND TONIGHT. ITS FIRST WEAKENING COLD FRONT SHOULD CLEAR THE FORECAST AREA THIS MORNING. THEN ITS SECONDARY COLD FRONT SHOULD ARRIVE TUESDAY OR TUESDAY NIGHT WITH A WEAK LOW PRESSURE SYSTEM FORMING ALONG IT. A HIGH PRESSURE SYSTEM WILL THEN BUILD INTO THE NORTHEAST THE LATTER HALF OF THE WORK WEEK BEFORE SHIFTING OFFSHORE ON SATURDAY. A WARM FRONT IS FORECAST TO MOVE THROUGH THE FORECAST AREA ON SUNDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... NOT MUCH IN THE WAY OF CHANGE THIS MORNING BUT DID ADJUST THE POPS SOMEWHAT TO TRY AND BETTER TIME ANY SHOWERY ACTIVITY THIS MORNING. THE CURRENT ACTIVITY SOUTH OF LATROBE AND JOHNSTOWN PENNSYLVANIA IS TIED TO A WEAK SHORTWAVE OR VORT LOBE. A FEW OF THE HI-RES MODELS SHOW THIS ACTIVITY TRACKING JUST TO OUR SOUTHEAST WITHIN THE FAST WESTERLY MID-LEVEL FLOW BUT IT ALSO DRIES THEM OUT WITH DOWNSLOPING TAKING PLACE. THERE IS MUCH BETTER INSTABILITY TODAY COMPARED TO SUNDAY THOUGH WE ARE A TOUCH DRIER THROUGHOUT THE COLUMN WITH A FAIRLY LARGE DRY POCKET IN THE MID-LEVELS. THE INHIBITING FACTOR FOR TODAY ARE THE LACK OF BETTER WIND PROFILES. SHEAR IS LACKING WITH LESS THAN 25KTS WITHIN THE 0-6KM LAYER SO BETTER ORGANIZED CONVECTIVE LOOKS OUT OF THE QUESTION, AT LEAST ACROSS THE SOUTHERN HALF OF OUR CWA. FURTHER NORTH THERE ARE BETTER JET DYNAMICS COMBINED WITH STRONGER UNI-DIRECTIONAL WINDS AND A SURFACE FOCUS (ANOTHER WEAK COLD FRONT) SO ONCE WE GET THINGS GOING THIS AFTERNOON WE COULD SEE BETTER CLUSTERING OF CONVECTION. OVERALL THE MAJORITY OF THE CWA SHOULD BE PRECIP FREE TODAY. THE MAJORITY OF TEMPS ARE FORECAST TO BE IN THE MID 80S. THE EXCEPTION OF COURSE WILL BE ACROSS OUR NORTHWEST ELEVATIONS AND THE COAST. WEST TO SOUTHWEST WINDS WILL BE IN THE 5 TO 10 MPH RANGE, MAYBE UP TO 15 MPH THIS AFTERNOON AT TIMES. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/... THIS PERIOD STARTS WITH THE NORTHERN FRONT POISED TO ENTER THE FORECAST AREA WHILE THE MID-LEVELS REMAIN ZONAL. POPS EXPAND AND INCREASE A BIT IN RESPONSE ACROSS THE NORTHERN 1/3 OF THE CWA. ACROSS THE SOUTHERN 1/3 OF THE CWA, POPS REMAIN IN PLACE WITH THE SOUTHERN FRONT JUST TO OUR SOUTH. SMALL POPS FILL IN THE MIDDLE 1/3 OF THE CWA AFTER 06Z AS THE NORTHERN FRONT CONTINUES TO DRIFT SOUTH. ONCE AGAIN GFS MAV POPS ARE FAVORED. TEMPS WILL FALL BACK IN TO 50S ACROSS THE FAR NORTHWEST AND REMAIN IN THE 60S ELSEWHERE. SOUTHERN DELAWARE WILL REMAIN CLOSE TO 70. WINDS WILL BE LIGHT OUT OF THE SOUTHWEST. && .LONG TERM /TUESDAY THROUGH MONDAY/... THE WRF-NMMB INITIALIZATION LOOKED SLIGHTLY BETTER OVERALL AND THE SOUNDING PROBLEMS AT ALB AND CHH DID NOT APPEAR TO HAVE AN IMPACT. OVERALL THE MODELING CONSENSUS WAS BETTER THAN LAST NIGHT WITH A SLIGHT SLOWING TREND WITH THE SECONDARY COLD FRONT. WITH THE OP GFS AND WRF-NMMB VERY SIMILAR TO EACH OTHER'S ENSEMBLE MEAN, CONFIDENCE ABOUT THE TIMING IS INCREASING FOR THE HIEST POPS (NOON-MIDN ON TUE), UNFORTUNATELY, THESE ARE CRIS-CROSSING FCST PERIODS, SO OUR POPS ARE MORE OF A REFLECTION TO THE UNCERTAINTY OF WHICH FCST PERIOD, THAN THE OVERALL PROBABILITIES WHICH APPEAR LIKELY. AS FOR THE DETAILS, THIS IS A TYPICAL SPLIT WE FIND IN OUR CWA WITH THE FCST HIGHEST CAPES (WRF SOUNDING LLVL DEW POINTS LOOK MORE REASONABLE THAN THE GFS) SOUTH AND THE BEST WIND FIELD AND FORCING NORTH AS WELL AS THE ENTRANCE REGION TO THE 250MB JET. THE FORECAST CONVECTIVE TEMPS ARE EXPECTED TO BE REACHED, BUT NOT TIL THE AFTERNOON. GIVEN THE EVER SO SLIGHT SLOWING TREND BY THE MODELS, THE MORNING POP MENTION MAY VERY WELL BE TOO FAST AND EVEN THE POPS SOUTH MAY HAVE TO RELY ON SEA/BAY BREEZES TO INITIATE. REGARDLESS WITH ADDITIONAL HEATING EXPECTED AND FCST CAPES GETTING TO AROUND 1000J, DECENT FCST BULK SHEAR (WIND BELOW 700MB ADMITTEDLY WEAK) AND DCAPE APPROACHING 1000J WE WILL HAVE TO WATCH FOR THE FORMATION OF ROBUST THUNDER. SPC SEE TEXT LOOKS GOOD AT THIS POINT. SOME MESOSCALE MODELS ARE PREDICTING A SQUALL LINE MOVING THROUGH THE NORTHERN HALF OF OUR CWA BY LATE IN THE DAY TUESDAY. AS ANYONE THAT FOLLOWS THESE MODELS, THEY CAN BE FRIGHTENINGLY ACCURATE, BUT THEY HAVE TO GET THE IGNITION SEQUENCE CLOSE. ALBEIT WITH BETTER LOOKING TIMING, WE DID UP THE POPS AND WITH PWATS FCST TO STILL REACH 1.5 INCHES, HEAVY DOWNPOURS NOT OUT OF THE QUESTION EITHER. BECAUSE OF THE SLOWER FRONTAL TIMING, STAT GUIDANCE HAS BECOME HOTTER WITH MAX TEMPS. NOT GOING THAT HOT YET BASED ON RECENT WET CONDITIONS, BUT WE BUMPED MAX TEMPS UP BY AROUND 5F. WE NUDGED THE AXIS OF HIGHEST POPS SOUTH ON TUESDAY EVENING AND THEN LOWER POPS OVERNIGHT. USING A GFS AND ECMWF COMPROMISE, WE KEPT THE MENTION OF THUNDER THRUT ON TUESDAY EVENING AND IN THE SOUTHERN PART OF OUR CWA THRU THE NIGHT. MIN TEMPS WERE ALSO BUMPED UPWARD BECAUSE OF THE SLOWER TIMING. I GUESS IT SHOULD HAVE COME AS NO SURPRISE AS WE GET CLOSER TO ASTRONOMICAL SUMMER THAT THE COLD FRONTS ARE STRUGGLING TO MOVE SOUTHWARD. WHILE THE WAVE ON THE FRONT IS FORECAST TO BE WEAKER, THE LATEST WRINKLE ABOUT EXTENDING POPS INTO WEDNESDAY COMES FROM A SHORT WAVE TROF INTERACTING WITH A BANKING AND DEVELOPING UPSLOPE FLOW. WITH THE OCEAN STILL RELATIVELY COOL, THE STABILIZING INFLUENCE OF THE ONSHORE FLOW IS DEFLECTING SFC (ALOFT TOO) BASED INSTABILITY WEST OF OUR CWA. WANT TO SEE WHERE THIS GOES BEFORE WE GET MORE DOUR, BUT FOR NOW WE INTRODUCED LOW POPS. THE ONSHORE FLOW COUPLED WITH THE 500MB TROF NOT THROUGH SHOULD HELP GENERATE/PERPETUATE CLOUDINESS, SO WE DID KEEP THE IDEA OF A CHILLY DAY ALONG THE COAST AND KNOCKED DOWN MAX TEMPS ABOUT 1OF FROM TUESDAY. NOT GOING THERE WITH THE WRF-NMMB FOGGING US IN ON WEDNESDAY NIGHT. THE AIR MASS IS FCST TO BE DRYING, SO HAVE TO SEE THE SFC HIGH STRUGGLE MORE THAN CURRENTLY PROGGED. DRIER AIR AROUND THE SFC HIGH EVEN IF WEAK ONSHORE FLOW WILL MAKE FOR A SUNNIER DAY ON THURSDAY WITH MAX TEMPS STILL SLIGHTLY BELOW NORMAL. NO BIG CHANGES BEYOND THAT. A DISSIPATING COLD FRONT IS NOT FORECAST TO BRING ANY PCPN OUR WAY ON FRIDAY AND MIGHT EVEN IN ITS DEMISE HELP SLOW THE ARRIVAL OF MORE HUMID AIR. THE WARM FRONTAL PASSAGE (AND POPS) HAS BEEN PUSHED BACK TO LATE SATURDAY AND SUNDAY. REGARDLESS BY THE FIRST WEEKEND OF ASTRONOMICAL SUMMER, TEMPERATURES SHOULD BE AT OR ABOVE AVERAGE. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THIS EVENING - TONIGHT...MOSTLY VFR. WILL CONTINUE WITH OUR LIGHT SOUTHWEST WINDS THROUGH THE EVENING HOURS. A WEAK SURFACE TROUGH IS CURRENTLY PUSHING IN FROM THE NORTHWEST AND IS INITIATING SHOWERS WITH EMBEDDED THUNDERSTORMS. DECIDED IT WOULD BE BEST, GIVEN THE CURRENT WIDELY SCATTERED ACTIVITY TO PLACE -TSRA TEMPO GROUPS IN FOR A COUPLE HOURS EARLY IN THE CYCLE. BEHIND THIS INITIAL LINE THE AIR LOOKS TOO DRY TO CONTINUE WITH THE SHOWER ACTIVITY SO THERE LOOKS TO BE A DECENT LULL BETWEEN PRECIPITATION EVENTS. ANOTHER AREA WE ARE WATCHING IS A COLD FRONT PRESSING IN FROM THE NORTHWEST MOVING ACROSS THE GREAT LAKES. MORE SHOWERS/THUNDERSTORMS ARE ERUPTING ALONG THIS LINE AS WE SPEAK AND IF THEY WERE TO HOLD TOGETHER THEY WOULD BEGIN TO IMPACT RDG/ABE BY LATE THIS EVENING. CONFIDENCE WAS NOT HIGH ON THESE SHOWERS/STORMS MAKING IT INTO OUR TERMINALS TONIGHT SO THEY WERE HELD OUT FOR THE MOMENT. TUESDAY...MVFR POSSIBLY EARLY IN THE MORNING WITH FOG ACROSS A MAJORITY OF OUR TERMINALS, THEN VFR. THE LIGHT VARIABLE/CALM WINDS WILL BEGIN TO PICK UP BY LATE MORNING AND BE MORE SOUTHEASTERLY AS A LOW PRESSURE SYSTEM MAKES ITS WAY ALONG THE FRONTAL BOUNDARY ACROSS OUR AREA. THIS WILL PROVIDE ANOTHER CHANCE AT SHOWERS AND THUNDERSTORMS WITH MVFR RESTRICTIONS. OUTLOOK... TUESDAY NIGHT...MVFR OR LOWER AT TIMES WITH SHOWERS AND THUNDERSTORMS. THERE COULD BE SOME MVFR/IFR LATE DUE TO SOME FOG. WEDNESDAY...POCKETS OF MVFR CONDITIONS IN THE MORNING, OTHERWISE VFR. WEDNESDAY NIGHT THROUGH FRIDAY...VFR. && .MARINE... NO HEADLINES WILL BE ISSUED THIS MORNING FOR AREA WATERS. SOUTHWEST WINDS WILL PEAK IN THE 10 TO 15 MPH RANGE THIS AFTERNOON. OCEAN WAVES WILL BE IN THE 2 TO 4 FOOT RANGE WITH 1 TO 2 ON DELAWARE BAY. NOT MUCH CHANGE TONIGHT EXCEPT WE'LL THROW SOME 20 KT GUSTS INTO THE FORECAST WITH THE ARRIVAL OF COLD FRONT FROM THE NORTH. SMALL POPS REMAIN IN THE FORECAST ACROSS THE SOUTH TODAY AND EXPAND TO INCLUDE THE NORTH TONIGHT. OUTLOOK... RIGHT NOW WE ARE NOT OUTLOOKING SCA CONDITIONS TO OCCUR THROUGH FRIDAY. THE LOW PRESSURE SYSTEM ON THE FRONTAL BOUNDARY IS FORECAST TO BE WEAKER THAN LAST NIGHT. HOWEVER, THE WAY THE HIGH PRESSURE SYSTEM IS FORECAST TO BUILD INTO THE AREA WATERS IS NOW BRINGING MORE OF A NORTHEAST TO EAST FETCH WEDNESDAY INTO THURSDAY. WE WILL SEE IF THIS NEW DEVELOPMENT HAS STAYING POWER AND WHETHER OR NOT THE ONSHORE FLOW AND SWELLS GET ENHANCED ENOUGH TO POSSIBLY REACH SCA CONDITIONS. THEN THE LIKELIHOOD OF SUB SMALL CRAFT ADVISORY CONDITIONS INCREASES ON FRIDAY AS THE SFC HIGH SETTLES NEARBY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...GIGI/GORSE NEAR TERM...HEAVENER/KRUZDLO SHORT TERM...KRUZDLO LONG TERM...GIGI AVIATION...GIGI/GORSE/HEAVENER MARINE...GIGI/KRUZDLO
Hazardous weather outlook, Jun 17, 3:51 AM EDT, 11 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 351 AM EDT MON JUN 17 2013 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-180800- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 351 AM EDT MON JUN 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A SLOW MOVING COLD FRONT COULD TRIGGER SOME STRONG THUNDERSTORMS TUESDAY INTO TUESDAY NIGHT WITH ADDITIONALLY SOME HEAVY DOWNPOURS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-180800- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 351 AM EDT MON JUN 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A SLOW MOVING COLD FRONT COULD TRIGGER SOME STRONG THUNDERSTORMS LATER TUESDAY INTO TUESDAY NIGHT WITH ADDITIONALLY SOME HEAVY DOWNPOURS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-180800- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 351 AM EDT MON JUN 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A SLOW MOVING COLD FRONT COULD TRIGGER SOME STRONG THUNDERSTORMS LATER TUESDAY INTO TUESDAY NIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 17, 2:37 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
237 PM EDT MON JUN 17 2013
NJZ009-010-012-171930-
HUNTERDON NJ-MIDDLESEX NJ-SOMERSET NJ-
237 PM EDT MON JUN 17 2013
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HUNTERDON...NORTHWESTERN
MIDDLESEX AND SOMERSET COUNTIES...
AT 233 PM EDT...A STRONG THUNDERSTORM WAS NEAR CLINTON...MOVING EAST
AT 20 MPH.
WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL
CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL BE
NEAR ANNANDALE AROUND 250 PM...LEBANON AROUND 300 PM...WHITE HOUSE
STATION AROUND 310 PM...FLAGTOWN AROUND 320 PM AND RARITAN AROUND 330
PM.
LAT...LON 4037 7452 4057 7511 4067 7507 4070 7499
4072 7496 4062 7442 4060 7444 4060 7442
NIERENBERGSpecial weather statement, Jun 17, 3:25 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
325 PM EDT MON JUN 17 2013
NJZ009-010-012-172030-
HUNTERDON NJ-MIDDLESEX NJ-SOMERSET NJ-
325 PM EDT MON JUN 17 2013
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HUNTERDON...SOUTHERN
SOMERSET AND WESTERN MIDDLESEX COUNTIES...
AT 324 PM EDT...A STRONG THUNDERSTORM WAS NEAR MILFORD...MOVING EAST
AT 30 MPH.
WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL BE NEAR MILFORD AROUND 330 PM...FLEMINGTON
AROUND 350 PM...CLOVERHILL AROUND 400 PM...FLAGTOWN AROUND 410 PM...
MILLSTONE AROUND 420 PM AND SOMERSET AROUND 430 PM.
LAT...LON 4034 7444 4041 7475 4042 7475 4042 7478
4051 7507 4054 7507 4057 7510 4057 7516
4063 7514 4065 7508 4061 7444 4060 7444
4061 7437
NIERENBERGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:15 PM EDT | Special Marine Warning | PHI | 60 min | |
| Jun 16, 8:51 PM EDT | Special Marine Warning | PHI | 84 min | |
| Jun 16, 10:38 PM EDT | Special Marine Warning | PHI | 82 min | |
| Jun 17, 2:37 PM EDT | Special Weather Statement | PHI | Hunterdon, Somerset | 53 min |
| Jun 17, 2:45 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Middlesex, Somerset | 60 min |
| Jun 17, 4:06 PM EDT | Severe Thunderstorm Warning | PHI | Salem | 69 min |
| Jun 17, 5:02 PM EDT | Special Weather Statement | PHI | Mercer | 73 min |
| Jun 17, 5:14 PM EDT | Special Weather Statement | PHI | Gloucester | 61 min |
| Jun 17, 5:48 PM EDT | Special Weather Statement | PHI | Monmouth | 57 min |
| Jun 17, 5:55 PM EDT | Special Weather Statement | PHI | Salem | 65 min |
| Jun 17, 6:05 PM EDT | Special Weather Statement | PHI | Atlantic, Salem | 55 min |
| Jun 17, 6:29 PM EDT | Areal Flood Advisory | PHI | Salem | 2 hr |
| Jun 17, 6:38 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May, Cumberland, Salem | 67 min |
| Jun 17, 6:58 PM EDT | Special Weather Statement | PHI | Cumberland, Salem | 92 min |
| Jun 16, 10:02 PM EDT | Special Weather Statement | PHI | Sussex | 58 min |
| Jun 16, 10:48 PM EDT | Special Weather Statement | PHI | Sussex | 12 min |
| Jun 17, 7:29 PM EDT | River Flood Warning | PHI | New Castle | 5 hr |
Nearby
Special Weather Statements in New Jersey, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.